# SDR FDEA201001150151

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 15,432 hours, 8,517 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: TY136102A
- Part serial: 261
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLAPS WOULD NOT RETRACT. OVERHEAD PANEL INDICATED FLAP SYS 2 FAULT & WHEN HANDLE RAISED THE FLAPS STAYED AT 20 DEG AND FLAP SYS 1  FAULT CAME ON.  THERE WAS NOT A FLAPS LIGHT ON SPFI PANEL AT ANY TIME. RECYCLED FLAP HANDLE IAW QRH & GOT SAME RESULTS & INDICATIONS EACH TIME NORMAL LANDING ACCOMPLISHED WITH FLAPS IN 15/20  SETTING.   R&R NR 6 LT DOWNDRIVE FLAP TRACK GEARBOX IAW AMM 27-54-15-4. R & R LT FLAP NR 2 SCREWJACK IAW AMM LT FLAP NR 2 SCREWJACK IAW AMM 27-54-22. PPU 3CN AND PPU 27CV ON FLAP DRIVE UNIT REPLACED IAW MM 27-55-12-4 AND 27-51-19-4.  NOTE THE NR 6 GEARBOX WAS CAUSE OF DISCREPANCY OTHER ITEMS CHANGED FOUND DURING    TROUBLESHOOTING ITEM OR CAUSE BY TROUBLESHOOTING ITEM .
